On a type of computable real functions
Doklady Akademii Nauk, Tome 215 (1974) no. 2, pp. 259-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_2_a3,
author = {B. A. Kushner},
title = {On a type of computable real functions},
journal = {Doklady Akademii Nauk},
pages = {259--262},
year = {1974},
volume = {215},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_2_a3/}
}
B. A. Kushner. On a type of computable real functions. Doklady Akademii Nauk, Tome 215 (1974) no. 2, pp. 259-262. http://geodesic.mathdoc.fr/item/DAN_1974_215_2_a3/